# SDR SWI2023F00133

- Difficulty date: June 21, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 21,025 hours, 11,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK HAS CORROSION AND CHAFFING AS MARKED FR 21- FR 34     (C-CHECK RO 7/12/2023)    REMOVED AND REPLACED RH IB SEAT TRACK FR23-34. PART REPLACED WITH NEW OEM PART. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE. SEE CONTINUATION FOR DETAILS.
